# SDR AALA990800

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN SKIN AT SECOND FRAME FROM TOP, 6 INCHES FORWARD OF AFT EDGE OF RIGHT SERVICE DOOR.  CUTOUT DAMAGE AND REPAIRED PER SRM 52-00-3 FIGURE 4 BY INSTALLATION OF DOUBLER.  (M)
